American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E81) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 78 found      Go to page: 1 2 3

[1] Paweł Gładki and Murray Marshall. Witt equivalence of function fields over global fields. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] K. Chepurkin. Injectivity theorem for homotopy invariant presheafs with Witt-transfers. St. Petersburg Math. J. 28 (2017) 291-297.
Abstract, references, and article information   
View Article: PDF

[3] J. Heller and K. Ormsby. Galois equivariance and stable motivic homotopy theory. Trans. Amer. Math. Soc. 368 (2016) 8047-8077.
Abstract, references, and article information   
View Article: PDF

[4] Detlev W. Hoffmann. Witt kernels of quadratic forms for multiquadratic extensions in characteristic 2. Proc. Amer. Math. Soc. 143 (2015) 5073-5082.
Abstract, references, and article information   
View Article: PDF

[5] Roberto Aravire and Ahmed Laghribi. Results on Witt kernels of quadratic forms for multi-quadratic extensions. Proc. Amer. Math. Soc. 141 (2013) 4191-4197.
Abstract, references, and article information   
View Article: PDF

[6] Jeffrey Hakim. Tame supercuspidal representations of $\mathrm{GL}_n$ distinguished by orthogonal involutions. Represent. Theory 17 (2013) 120-175.
Abstract, references, and article information   
View Article: PDF

[7] Thomas C. Craven and Zachary A. Kent. Witt rings and matroids. Proc. Amer. Math. Soc. 141 (2013) 1505-1517.
Abstract, references, and article information   
View Article: PDF

[8] Jeffrey Hakim and Joshua Lansky. Distinguished tame supercuspidal representations and odd orthogonal periods. Represent. Theory 16 (2012) 276-316.
Abstract, references, and article information   
View Article: PDF

[9] Carl R. Riehm. Introduction to Orthogonal, Symplectic and Unitary Representations of Finite Groups. Fields Institute Monographs 28 (2011) MR MR2815181.
Book volume table of contents

[10] Hermitian forms over semisimple algebras. Fields Institute Monographs 28 (2011) 91-149.
Book volume table of contents
View Article: PDF

[11] Background material. Fields Institute Monographs 28 (2011) 1-82.
Book volume table of contents
View Article: PDF

[12] Isometry representations of finite groups. Fields Institute Monographs 28 (2011) 83-90.
Book volume table of contents
View Article: PDF

[13] Representations over finite, local and global fields. Fields Institute Monographs 28 (2011) 219-251.
Book volume table of contents
View Article: PDF

[14] Equivariant Witt-Grothendieck and Witt groups. Fields Institute Monographs 28 (2011) 151-217.
Book volume table of contents
View Article: PDF

[15] Fr\"ohlich's invariant, Clifford algebras and the equivariant Brauer-Wall group. Fields Institute Monographs 28 (2011) 253-277.
Book volume table of contents
View Article: PDF

[16] Ahmed Laghribi. Jacobson's theorem for bilinear forms in characteristic 2. Proc. Amer. Math. Soc. 137 (2009) 2905-2912. MR 2506448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Category of Chow motives. Colloquium Publications 56 (2008) 291-303.
Book volume table of contents
View Article: PDF

[18] Homology and cohomology. Colloquium Publications 56 (2008) 217-259.
Book volume table of contents
View Article: PDF

[19] Steenrod operations. Colloquium Publications 56 (2008) 277-289.
Book volume table of contents
View Article: PDF

[20] $u$-invariants. Colloquium Publications 56 (2008) 161-175.
Book volume table of contents
View Article: PDF

[21] Chow groups. Colloquium Publications 56 (2008) 261-275.
Book volume table of contents
View Article: PDF

[22] Quadratic forms. Colloquium Publications 56 (2008) 39-69.
Book volume table of contents
View Article: PDF

[23] Introduction. Colloquium Publications 56 (2008) 1-7.
Book volume table of contents
View Article: PDF

[24] Motives of quadrics. Colloquium Publications 56 (2008) 371-379.
Book volume table of contents
View Article: PDF

[25] Bilinear forms. Colloquium Publications 56 (2008) 11-38.
Book volume table of contents
View Article: PDF

[26] The Izhboldin dimension. Colloquium Publications 56 (2008) 325-333.
Book volume table of contents
View Article: PDF

[27] Cycles on powers of quadrics. Colloquium Publications 56 (2008) 307-324.
Book volume table of contents
View Article: PDF

[28] The variety of maximal totally isotropic subspaces. Colloquium Publications 56 (2008) 355-370.
Book volume table of contents
View Article: PDF

[29] Richard Elman, Nikita Karpenko and Alexander Merkurjev. The Algebraic and Geometric Theory of Quadratic Forms. Colloquium Publications 56 (2008) MR MR2427530.
Book volume table of contents

[30] Function fields of quadrics. Colloquium Publications 56 (2008) 93-119.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 78 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia